# SDR ASOA20160317023

- Difficulty date: March 17, 2016
- Submitted: March 18, 2016
- Operation: Air carrier
- Aircraft: N17146
- Make and model: Emb EMB-145XR
- Aircraft serial: 145746
- Aircraft time: 35,518 hours, 20,308 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD20131A
- Part serial: 94912
- Condition: Discharged
- Location: Emergency Lights
- Part time: 13,759 hours, 10,024 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THAT EMERGENCY LIGHTS 3 & 4 WERE INOPERATIVE.  MAINTENANCE R & R THE NR 3 EMERGENCY LIGHT BATTERY PACK, OPERATIONALLY TESTED WITH NO DEFECTS NOTED AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
